Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 232314, 14 pages
http://dx.doi.org/10.1155/2012/232314
Research Article

Existence Theorem for Integral and Functional Integral Equations with Discontinuous Kernels

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 4 March 2012; Revised 9 May 2012; Accepted 9 May 2012

Academic Editor: Giovanni Galdi

Copyright © 2012 Ezzat R. Hassan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Existence of extremal solutions of nonlinear discontinuous integral equations of Volterra type is proved. This result is extended herein to functional Volterra integral equations (FVIEs) and to a system of discontinuous VIEs as well.